# SDR AALA201902069022

- Difficulty date: January 3, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 59,335 hours, 22,494 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53234602202
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE: EXTERNAL FUSELAGE SKIN PREVIOUS BLEND REPAIR WAS DETERMINED TO BE BEYOND LIMITS BETWEEN FR 28 AND FR 29 AND BETWEEN S41R AND S43R. REPAIRED FUSELAGE SKIN PER EA 289153.
